South Carolina, 2015

Hail and Damaging Wind in South Carolina, August 27, 2015

August 27, 2015 · NWS CHS · 2 events in 1 county or zone

An unstable airmass developed over southeast South Carolina before a series of upper level disturbances shifted over the area and resulted in a few thunderstorms capable of producing hail and damaging winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CHS wrote it up.

An unstable airmass developed over southeast South Carolina before a series of upper level disturbances shifted over the area and resulted in a few thunderstorms capable of producing hail and damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before the first event at Aug 27, 10:00 AM EST, 2 hours 20 minutes earlier.

Area forecast discussion, Aug 27, 10:00 AM EST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1100 AM EDT THU AUG 27 2015

.SYNOPSIS...
A STATIONARY FRONT WILL REMAIN OVER OR NEAR THE AREA THROUGH
TONIGHT. HIGH PRESSURE WILL SETTLE IN NORTH OF THE REGION INTO
FRIDAY BEFORE MOVING OFF THE EAST COAST THIS WEEKEND. TROPICAL
STORM ERIKA COULD IMPACT THE SOUTHEAST U.S. BY EARLY OR MID NEXT
WEEK. REFER TO THE LATEST ADVISORY ON ERIKA ISSUED BY THE NATIONAL
HURRICANE CENTER.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE STATIONARY FRONT NEAR THE COAST AND JUST OFFSHORE SHOULD FOCUS
MORE INLAND TODAY AS LOW PRESSURE CONSOLIDATES OVER SOUTHERN
GEORGIA/NORTHERN FLORIDA AND THE SEA BREEZE KICKS IN. UPPER
DIVERGENCE INDUCED BY THE RIGHT ENTRANCE REGION OF A JET TO THE
NORTHEAST OVER THE MID-ATLANTIC WILL SUPPORT SCATTERED
SHOWERS/TSTMS LATER THIS MORNING AND CONTINUING INTO THE AFTERNOON
HOURS. BEST CHANCES LIKELY CLOSER TO THE COAST WHERE THE GREATER
MOISTURE CONVERGENCE WILL BE. ABUNDANT CLOUD COVER SHOULD KEEP
HIGHS DOWN A BIT...MAINLY RANGING FROM THE UPPER 80S TO LOWER 90S
INLAND...COOLEST NEAR CHARLESTON. THE MAIN HAZARD LOOKS TO BE
LOCALLY HEAVY RAINFALL WITH A FEW STRONG TO EVEN SEVERE STORMS
POSSIBLE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
TONIGHT...CONVECTION IS EXPECTED TO DIMINISH SLOWLY THIS
EVENING WITH ADDITIONAL SHOWERS/TSTMS DEVELOPING OVER THE COASTAL
WATERS IN RESPONSE TO LOW-LEVEL CONVERGENCE SHIFTING BACK TO THE
WESTERN WALL OF THE GULF STREAM. WILL NEED TO KEEP 20-40 PERCENT
POPS FOR MUCH OF THE NIGHT...HIGHEST AT THE COAST...AS THE LOW-
LEVEL FLOW REGIME WILL FAVOR SOME OF THIS ACTIVITY MAKING IT
INLAND. LOWS WILL RANGE FROM THE LOWER 70S INLAND WITH UPPER
70S/NEAR 80 AT THE BEACHES AND DOWNTOWN CHARLESTON.

FRIDAY THROUGH SUNDAY...AT UPPER LEVELS....THE REGION WILL REMAIN
BETWEEN A WEAKENING TROUGH TO THE WEST OVER THE MS RIVER VALLEY
AND A STRONG ATLANTIC RIDGE TO THE EAST. AT THE SURFACE...HIGH
PRESSURE CENTERED WELL NORTH OF THE AREA ON FRIDAY...WILL SHIFT
EAST INTO THE ATLANTIC ON SATURDAY AND SUNDAY. THE LOW LEVEL FLOW
WILL BE EASTERLY ON FRIDAY...THEN VEER TO SOUTHEAST SATURDAY AND
SUNDAY. DEEP LAYER MOISTURE WILL INCREASE THROUGH THE PERIOD AS
EAST- SOUTHEAST FLOW ADVECTS TROPICAL MOISTURE INTO THE AREA. WENT
LOW END CHANCE POPS FOR MAINLY AFTERNOON CONVECTION ON
FRIDAY...THEN INCREASED TO HIGH END CHANCE FOR BOTH SATURDAY AND
SUNDAY. TEMPERATURES ARE EXPECTED TO BE NEAR TO SLIGHTLY ABOVE
NORMAL THROUGH THE PERIOD.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
ALL EYES WILL BE FOCUSING ON THE FATE OF ERIKA DURING THIS PERIOD.
THE LATEST NHC FORECAST FOR ERIKA HAS THE CENTER OF THE STORM
EMERGING FROM THE NORTHERN BAHAMAS LATER MONDAY...THEN MOVING
NORTHWARD TOWARD OUR ATLANTIC WATERS ON TUESDAY. THE OFFICIAL NHC
TRACK IS PRETTY CLOSE TO THE LATEST RUN OF THE GFS. IT IS STILL TOO
EARLY TO SPECULATE ON ANY POTENTIAL IMPACTS FROM ERIKA IN OUR AREA
DUE TO A SIGNIFICANT AMOUNT OF UNCERTAINTY WITH BOTH THE TRACK AND
INTENSITY OF THIS SYSTEM.

HAVE GRADUALLY INCREASED POPS MONDAY THROUGH WEDNESDAY...WITH HIGH
END CHANCE TO LOW END LIKELY ON MONDAY AND TUESDAY. DUE TO
UNCERTAINTY IN THE TRACK...HAVE KEPT HIGH END CHANCE FOR NOW ON
WEDNESDAY. BY THURSDAY...STARTED TO TREND POPS DOWN ASSUMING ERIKA
MOVES WELL AWAY FROM OUR REGION BY THEN.

TEMPERATURES NEAR NORMAL THROUGH THE PERIOD.

PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FROM THE NATIONAL
HURRICANE CENTER AND OUR OFFICE CONCERNING ERIKA.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
MAINLY VFR THIS MORNING AT BOTH KCHS AND KSAV...ALTHOUGH MVFR CIGS
ARE POSSIBLE AT KCHS ALONG WITH SOME SHOWERS. BETTER COVERAGE OF
SHOWERS/TSTMS THIS AFTERNOON BUT CONFIDENCE LOW WHETHER IMPACTS
WILL BE AT THE TERMS...ALTHOUGH ODDS FAVOR KSAV. WILL CARRY TEMPO
4SM -TSRA AT KSAV 18-21Z FOR NOW. TSRA MAY NEED TO BE ADDED TO
KCHS IF CONFIDENCE INCREASES.

EXTENDED AVIATION OUTLOOK...FRIDAY THROUGH MONDAY...EXPECT VFR TO
DOMINATE WITH BRIEF PERIODS OF FLIGHT RESTRICTIONS POSSIBLE IN
SCATTERED SHOWERS AND THUNDERSTORMS. LATER MONDAY THROUGH MID
WEEK...THE FORECAST HIGHLY DEPENDS ON THE EVENTUAL TRACK AND
INTENSITY OF ERIKA. THE LATEST TRACK FROM NHC BRINGS ERIKA TOWARD
OUR REGION TUESDAY AND WEDNESDAY. EXPECT INCREASING CHANCES FOR
CONVECTION AND FLIGHT RESTRICTIONS... ESPECIALLY LATER TUESDAY AND
WEDNESDAY...ASSUMING THIS WILL BE THE TIME FRAME OF CLOSEST
APPROACH OF ERIKA. ALSO WIND SPEEDS AND DIRECTIONS WILL BE HIGHLY
DEPENDENT ON WHERE ERIKA TRACKS. STAY TUNED TO THE LATEST
FORECASTS FROM THE NATIONAL HURRICANE CENTER AND OUR OFFICE
CONCERNING ERIKA.

&&

.MARINE...
TODAY...LIGHT WINDS WILL BECOME MORE EAST TODAY AS THE STATIONARY
FRONT MEANDERS FARTHER INLAND AND THE SEA BREEZE CIRCULATION TAKES
HOLD. SPEEDS LOOK TO MAX OUT AT 10-15 KT WITH SEAS 1-3 FT. TSTMS
COULD POSE A RISK FOR MARINERS WITH WIND GUSTS IN EXCESS OF 35
KT...CLOUD TO WATER LIGHTNING AND VSBYS LESS THAN 1 NM IN HEAVY
RAIN.

TONIGHT...SOUTHEAST WINDS WILL PREVAIL WITH WINDS GENERALLY 10-15
KT WITH SEAS 1-3 FT. TSTMS COULD POSE A RISK FOR MARINERS WITH
WIND GUSTS IN EXCESS OF 35 KT...CLOUD TO WATER LIGHTNING AND
VSBYS LESS THAN 1 NM IN HEAVY RAIN.

THURSDAY THROUGH MONDAY...NO HIGHLIGHTS EXPECTED THROUGH MUCH OF
MONDAY WITH WINDS GENERALLY 15 KTS OR LESS AND SEAS LESS THAN 5
FEET. ATLANTIC HIGH PRESSURE WILL REMAIN CENTERED EAST AND NORTH
OF THE AREA THROUGH MONDAY...WITH EAST WINDS ON FRIDAY...VEERING
TO SOUTHEAST SATURDAY THROUGH MONDAY.

LATER MONDAY THROUGH WEDNESDAY...THE FORECAST BECOMES HIGHLY
DEPENDENT ON THE EVENTUAL TRACK AND INTENSITY OF ERIKA. THE
LATEST NHC FORECAST HAS ERIKA APPROACHING THE WATERS LATER
TUESDAY. HAVE STARTED TO TREND WINDS AND SEAS UP BY MONDAY NIGHT
AND TUESDAY...BUT THERE IS A LOT OF UNCERTAINTY WITH THIS
FORECAST. FOR NOW...HAVE CAPED WINDS AT 30 KTS OR LESS TUESDAY AND
WEDNESDAY...WITH SEAS 10-15 FEET...MAINLY OFFSHORE.

PLEASE STAY TUNED TO THE LATEST FORECASTS FROM THE NATIONAL
HURRICANE CENTER AND OUR OFFICE CONCERNING ERIKA.

&&

.TIDES/COASTAL FLOODING...
THIS EVENING...CURRENT TIDE TRENDS SUGGEST TIDE LEVELS COULD PEAK
NEAR OR JUST ABOVE 7.0 FT MLLW IN THE CHARLESTON HARBOR. WITH THE
FAIRLY LIGHT WIND REGIME IN PLACE...IT IS POSSIBLE TIDES MAY FALL
JUST SHORT AS GUIDANCE TENDS TO RUN A BIT TOO HIGH THIS FAR OUT IN
THIS KIND OF REGIME. HOWEVER...A COASTAL FLOOD ADVISORY COULD
STILL BE NEEDED FOR PARTS OF THE LOWER SOUTH CAROLINA COAST LATER
TODAY. TRENDS SUGGEST TIDES WILL REMAIN BELOW ADVISORY CRITERIA
FORT PULASKI AND THE GEORGIA COAST.

FRIDAY THROUGH SUNDAY...ASTRONOMICAL TIDES WILL BE HIGH FRIDAY
THROUGH MID NEXT WEEK. EVEN WITHOUT ANY EFFECTS FROM
ERIKA...EXTRA- TROPICAL SURGE GUIDANCE SHOWS TIDES REACHING MINOR
COASTAL FLOOD LEVELS DURING THE MAJOR HIGH TIDES FOR FRIDAY AND
SATURDAY. EASTERLY LOW LEVEL FLOW FRIDAY AND SATURDAY WILL HELP TO
INCREASE TIDE LEVELS. WINDS BECOME MORE SOUTHEAST BY
SUNDAY...WHICH MAY NOT BE QUITE AS CONDUCIVE FOR PUSHING TIDE
LEVELS HIGHER...BUT WILL CONTINUE MONITORING THE POTENTIAL FOR
MINOR COASTAL FLOODING.

MONDAY THROUGH WEDNESDAY...ASTRONOMICAL TIDE LEVELS WILL REMAIN MUCH
HIGHER THAN NORMAL...AND IF THE LATEST FORECAST FROM NHC FOR ERIKA
HOLDS...WE WILL HAVE THE POTENTIAL FOR MORE SIGNIFICANT RISES IN THE
TIDES ALONG WITH SOME COASTAL FLOODING.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...RJB
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Aug 27, 3:47 AM EST, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
447 AM EDT THU AUG 27 2015

SCZ048>051-280900-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
447 AM EDT THU AUG 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

COASTAL FLOODING...ELEVATED TIDE LEVELS COULD BE HIGH ENOUGH TO
PRODUCE SHALLOW COASTAL FLOODING AROUND HIGH TIDE THIS EVENING FOR
PORTIONS OF THE LOWER SOUTH CAROLINA COAST. A COASTAL FLOOD
ADVISORY MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

COASTAL FLOODING...A PERIOD OF ELEVATED HIGH TIDES IS EXPECTED
LATE THIS WEEK AND THROUGH THE WEEKEND ALONG THE SOUTHEAST SOUTH
CAROLINA AND SOUTHEAST GEORGIA COAST DUE TO THE UPCOMING FULL
MOON. AS A RESULT...THE CHANCE OF SHALLOW COASTAL FLOODING WILL
INCREASE LATER THIS WEEK AND CONTINUE THROUGH THE WEEKEND. COASTAL
FLOOD ADVISORIES MAY BE NEEDED AS EARLY AS THE THURSDAY EVENING
HIGH TIDE.

TROPICS...TROPICAL STORM ERIKA COULD IMPACT THE REGION DURING THE
EARLY TO MIDDLE PORTION OF NEXT WEEK. THERE REMAINS SOME
UNCERTAINTY TO THE TRACK AND INTENSITY OF ERIKA AS IT APPROACHES
THE SOUTHEAST U.S. COAST. RESIDENT AND VISITORS TO THE AREA SHOULD
CONTINUE TO MONITOR THE LATEST FORECASTS FROM THE NATIONAL
HURRICANE CENTER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-280900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
447 AM EDT THU AUG 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS WILL
IMPACT THE COASTAL WATERS TODAY. THE STRONGER THUNDERSTORMS COULD
PRODUCE WIND GUSTS IN EXCESS OF 35 KT...CLOUD TO WATER LIGHTNING
AND HEAVY RAIN REDUCING VISIBILITIES TO 1/2 NM OR LESS. SPECIAL
MARINE WARNINGS MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

TROPICS...TROPICAL STORM ERIKA COULD IMPACT THE REGION DURING THE
EARLY TO MIDDLE PORTION OF NEXT WEEK. THERE REMAINS SOME
UNCERTAINTY TO THE TRACK AND INTENSITY OF ERIKA AS IT APPROACHES
THE SOUTHEAST U.S. COAST. RESIDENT AND VISITORS TO THE AREA SHOULD
CONTINUE TO MONITOR THE LATEST FORECASTS FROM THE NATIONAL
HURRICANE CENTER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052-
280900-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-TIDAL BERKELEY-
447 AM EDT THU AUG 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

TROPICS...TROPICAL STORM ERIKA COULD IMPACT THE REGION DURING THE
EARLY TO MIDDLE PORTION OF NEXT WEEK. THERE REMAINS SOME
UNCERTAINTY TO THE TRACK AND INTENSITY OF ERIKA AS IT APPROACHES
THE SOUTHEAST U.S. COAST. RESIDENT AND VISITORS TO THE AREA SHOULD
CONTINUE TO MONITOR THE LATEST FORECASTS FROM THE NATIONAL
HURRICANE CENTER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ117-119-139-141-280900-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
447 AM EDT THU AUG 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

COASTAL FLOODING...A PERIOD OF ELEVATED HIGH TIDES IS EXPECTED
LATE THIS WEEK AND THROUGH THE WEEKEND ALONG THE SOUTHEAST SOUTH
CAROLINA AND SOUTHEAST GEORGIA COAST DUE TO THE UPCOMING FULL
MOON. AS A RESULT...THE CHANCE OF SHALLOW COASTAL FLOODING WILL
INCREASE LATER THIS WEEK AND CONTINUE THROUGH THE WEEKEND. COASTAL
FLOOD ADVISORIES MAY BE NEEDED AS EARLY AS THE THURSDAY EVENING
HIGH TIDE.

TROPICS...TROPICAL STORM ERIKA COULD IMPACT THE REGION DURING THE
EARLY TO MIDDLE PORTION OF NEXT WEEK. THERE REMAINS SOME
UNCERTAINTY TO THE TRACK AND INTENSITY OF ERIKA AS IT APPROACHES
THE SOUTHEAST U.S. COAST. RESIDENT AND VISITORS TO THE AREA SHOULD
CONTINUE TO MONITOR THE LATEST FORECASTS FROM THE NATIONAL
HURRICANE CENTER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Aug 27, 12:14 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
114 PM EDT THU AUG 27 2015

SCZ048-271745-
BEAUFORT SC-
114 PM EDT THU AUG 27 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT COUNTY UNTIL
145 PM EDT...

AT 113 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BLUFFTON...MOVING SOUTHWEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM ALONG
WITH TORRENTIAL RAINFALL AND FREQUENT...DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...HILTON HEAD ISLAND...BLUFFTON...ROSE
HILL...CALAWASSIE ISLAND AND PRITCHARDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3225 8098 3234 8084 3223 8067 3211 8082
      3211 8083 3212 8082 3212 8084 3211 8084
      3208 8087
TIME...MOT...LOC 1713Z 039DEG 10KT 3223 8082

JRL

The radar

The Charleston,SC radar (KCLX), 45 km away, was scanning. The volume nearest the first event began at 17:22 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Beaufort

When
August 27, 12:20 PM EST to 12:21 PM EST
Where
Beaufort County, 3.45 mi N of Bluffton
Measured
50 kt (58 mph) estimated gust
Reported by
Newspaper
Coordinates
32.280, -80.870

A tree and several large branches were reported down along Buck Island Road.

Hail, Beaufort

When
August 27, 12:36 PM EST to 12:37 PM EST
Where
Beaufort County, 2.44 mi ENE of Bluffton
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
32.240, -80.830

A trained spotter reported penny size hail at the intersection of Highway 278 and Malphrus Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in South Carolina in 2015Every state in 2015This day in weather historyWarnings in South Carolina, August 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 593388, 593387.